# SDR KBMA88673

- Difficulty date: July 16, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 10,351 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8219
- Condition: Cracked
- Location: Tail Rotor
- Part time: 691 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE APPEARS TO HAVE A CRACKED SPAR.  INSTALLED SERVICEABLE BLADE. TT1138.4
